It is a systemic drug, so yes it is possible that it will affect your whole face, hands, feet... body. What I found interesting was that in one cited case, a woman who had swelling, blistering, peeling on her hands and feet was given a nicotine patch prior to the infusion, and these side effects disappeared. I suggest that you read the info given at the drop down menu above under Drugs A-Z, especially the part for medical professionals. It is very informative, but too much info to give on the public forum. My best wishes for effective treatment of your cancer.
- Fluorouracil Information for Consumers
- Fluorouracil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluorouracil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Oct 2015 • 1 answer
Updated 16 Dec 2015 • 1 answer
Updated 1 Nov 2018 • 7 answers
Updated 8 days ago • 2 answers
Updated 15 Apr 2018 • 2 answers